Aa
A
A
Close
Avatar universal
Anyone ever tried VITEX or MACA and had spotting ?
I'm very regular with my period , and Ttc , I decided to use VITEX which is suppose to help U conceive . I finished my period a few days ago and should start ovulating in about 7 days and after I started using VITEX , I started getting cramps ( like period cramps ) and 5 days later got my period again ???? I'm so confused !! I'm supposed to be ovulating and for some reason , I'm spotting now , so like a second period in the same month .i also used the self  fertility massage , the night before I bled .. So I'm not sure what is going on ,-(
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Doctor Ratings & Reviews
Comprehensive info on 720K doctors.
Complete reviews, ratings & more.
Pregnancy: Trying to Conceive (TTC) Community Resources
Top Trying to Conceive Answerers
5875562 tn?1410902486
Blank
miami, FL
973741 tn?1342346373
Blank
4769306 tn?1511985701
Blank
NC